Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 262, NWS Albuquerque, NM

August 9, 2018Rio Arriba County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 9, 2018, 4:33 PM MDT for Rio Arriba County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2018, 4:33 PM MDT (22:33 UTC)
Expired
Aug 9, 2018, 5:02 PM MDT
In force
29 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Rio Arriba County, NM

The radar

The Albuquerque radar (KABX), 125 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1861 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

552 
WUUS55 KABQ 092233
SVRABQ
NMC039-092315-
/O.NEW.KABQ.SV.W.0262.180809T2233Z-180809T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
433 PM MDT THU AUG 9 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  South central Rio Arriba County in north central New Mexico...

* Until 515 PM MDT.

* At 433 PM MDT, a severe thunderstorm was located near Canones in
  Rio Arriba County, or 26 miles north of Los Alamos, moving south at
  10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Youngsville, Coyote and Ghost Ranch. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3635 10654 3630 10633 3604 10634 3614 10669
TIME...MOT...LOC 2233Z 014DEG 10KT 3626 10646 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
1 follow-up statement
982 
WWUS55 KABQ 092302
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
502 PM MDT THU AUG 9 2018

NMC039-092312-
/O.CAN.KABQ.SV.W.0262.000000T0000Z-180809T2315Z/
Rio Arriba-
502 PM MDT THU AUG 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RIO ARRIBA
COUNTY IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning has
been cancelled.  However gusty winds and heavy rain are still
possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.

LAT...LON 3635 10654 3630 10633 3604 10634 3614 10669
TIME...MOT...LOC 2254Z 014DEG 10KT 3618 10648 

$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:46 PM MDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 9, 2:46 PM MDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
246 PM MDT Thu Aug 9 2018

.SYNOPSIS...
An active end to the work-week is underway, with thunderstorms
developing further west across the state compared to the past few
days. Storms this evening will be capable of producing locally heavy
rainfall and localized flash flooding. More storms are forecast
Friday, with high temperatures below normal thanks to rain-cooling
and additional cloud cover. Look for continued rain chances through
the weekend, though trending down some from Friday. High pressure
will strengthen over the region next week, leading to an uptrend in
temperatures. However, decent chances for storms look to persist for
the foreseeable future.

&&

.DISCUSSION...
The upper high is pulling away, as evidenced by the pressure height
falls noted on the 12Z upper air analysis, and was centered over
Nevada at 12Z. PWATs are trending up across central and western New
Mexico and were near 1" on the KABQ upper air sounding this morning.
An increase in storm coverage is expected this afternoon, especially
across central and west central New Mexico where storms have not been
as plentiful that past couple of days. South or southwest steering
flow will take storms off of the central mountain chain over the
Santa Fe and Albuquerque Metros this afternoon/evening. Both the 12Z
and 18Z NAM, and the last several runs of the HRRR show the eastern
highlands, Estancia Valley, the Sandia/Manzano Mountains and perhaps
portions of the south central highlands getting hammered this evening
and these are the areas where we have our highest evening PoPs. The
Flash Flood Watch is still in effect and will be left as-is this
forecast cycle given no compelling evidence for change. Another crop
of storms with scattered to numerous coverage is forecast for
Friday, but instability will be more limited with daytime
temperatures forecast to be 3 to 8 degrees cooler than today's. Look
for a downturn Saturday, thanks in-part to some drying of the
atmosphere. Sunday may tick back up in terms of storm coverage, with
the upper high over Utah and a weak upper low over the TX Panhandle.
Northerly steering flow on Sunday would once again take storms off
the higher terrain late day over the Santa Fe and Albuquerque Metros.

Both the 12Z operational runs of the ECMWF and GFS show the upper
high building over AZ/NM next week, leading to an uptrend in
temperatures back to above normal most areas by Wednesday or
Thursday. The GFS shows a weaker high, with daily rounds of storms
persisting. Our forecast is closer to the GFS at this time.

11

&&

.FIRE WEATHER...
Scattered to numerous showers and thunderstorms will be found over
much of the forecast area for the remainder of the day and into
tonight, especially along and east of the central mountain chain.
After receiving wetting rainfall in several locales, tonight's RH
recovery should be good to excellent across most of the state. A
continued moist southeasterly flow at the surface should keep
sufficient moisture in place for more scattered to numerous storms
on Friday. Temperatures  will run a few to several degrees below
average Friday afternoon in all areas except the northwest plateau.

This weekend high pressure aloft will stretch about a southwest to
northeast oriented axis, wrapping dry air into northern NM on
Saturday. A weak upper low will take shape over west TX, keeping
some mid level moisture in far eastern NM, but overall a downtrend
in storm coverage is expected Saturday. Temperatures will not alter
much Saturday, but could gain a degree or two on Sunday. A
disturbance aloft is then expected to enter northern NM Sunday with
additional storms accompanying and eventually spreading into the
western tier of the state through the evening. The weather next week
will be characterized by a gradual exit of the weak low over west TX
while high pressure remains ill-defined, struggling to re-establish
itself over the Great Basin. This will keep daily thunderstorm
chances going with temperatures approaching normalcy.

52

&&

.AVIATION...
18Z TAF CYCLE
Modest, but sufficient, increases in moisture will lead to scattered
to numerous showers and thunderstorms today and tonight over New
Mexico. High resolution forecast models indicate storms will initiate
off of the higher terrain, especially in the northern mountains of
the state, before drifting very slowly to the south. Storms are
expected to expand over the remainder of the central mountain chain,
parts of the Rio Grande valley, and eastern plains through the late
afternoon and evening hours. Scattered storms will also develop near
the Continental Divide, but will likely be a bit fewer in number
outside of the Gila/southwestern mountains. Storms will be capable of
producing locally heavy downpours with temporary reductions in
visibility/ceiling. Gusty downburst winds and small hail will also
accompany stronger storms. Storms will likely carry on into the early
morning hours Friday, especially in the east to southeastern plains.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  64  91  59  90 /  10  30  30  10
Dulce...........................  54  85  49  87 /  30  40  30  20
Cuba............................  57  80  53  82 /  50  50  50  20
Gallup..........................  56  86  55  85 /  20  30  50  20
El Morro........................  53  78  51  78 /  30  40  50  10
Grants..........................  58  83  56  83 /  30  30  40  10
Quemado.........................  57  78  55  78 /  40  60  60  20
Glenwood........................  62  82  62  82 /  50  70  60  50
Chama...........................  48  78  45  80 /  40  50  40  20
Los Alamos......................  59  78  57  78 /  50  40  30  10
Pecos...........................  56  73  53  73 /  60  60  30  30
Cerro/Questa....................  51  75  48  76 /  40  60  20  20
Red River.......................  47  64  43  66 /  50  60  30  30
Angel Fire......................  42  70  43  71 /  50  50  20  20
Taos............................  52  80  50  81 /  40  60  20  20
Mora............................  51  73  49  73 /  40  50  20  30
Espanola........................  59  83  56  83 /  30  30  20  10
Santa Fe........................  58  78  56  76 /  50  70  30  30
Santa Fe Airport................  56  80  55  81 /  50  50  20  10
Albuquerque Foothills...........  62  84  60  84 /  60  50  30  20
Albuquerque Heights.............  64  85  64  85 /  50  40  30  20
Albuquerque Valley..............  62  87  62  87 /  50  30  40  10
Albuquerque West Mesa...........  63  86  63  87 /  50  20  30  10
Los Lunas.......................  63  88  61  87 /  50  30  40  10
Rio Rancho......................  62  86  62  87 /  50  20  30  10
Socorro.........................  66  86  63  87 /  40  40  40  10
Sandia Park/Cedar Crest.........  56  77  55  77 /  60  60  40  20
Tijeras.........................  58  80  56  80 /  60  50  40  20
Moriarty/Estancia...............  54  80  55  81 /  60  40  30  20
Clines Corners..................  56  78  54  76 /  60  50  30  10
Gran Quivira....................  57  79  54  79 /  60  40  30  20
Carrizozo.......................  63  79  60  80 /  60  50  30  20
Ruidoso.........................  54  72  53  71 /  60  70  50  30
Capulin.........................  54  77  52  75 /  20  20  10  10
Raton...........................  54  81  52  81 /  20  30  10  10
Springer........................  54  81  54  81 /  20  40  10  10
Las Vegas.......................  54  77  53  74 /  40  50  20  10
Clayton.........................  58  84  57  82 /  20  20  10   5
Roy.............................  57  79  56  78 /  40  30  10  10
Conchas.........................  63  87  62  86 /  40  20  10  10
Santa Rosa......................  62  84  61  83 /  40  30  20  10
Tucumcari.......................  64  88  63  86 /  40  20  10  10
Clovis..........................  63  81  61  80 /  40  30  20  20
Portales........................  62  83  61  82 /  40  30  20  20
Fort Sumner.....................  66  85  65  84 /  40  30  20  20
Roswell.........................  68  86  66  85 /  40  30  30  30
Picacho.........................  63  77  61  77 /  40  30  40  30
Elk.............................  58  73  57  73 /  40  50  50  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones...
NMZ508-512>515-521>523-528-529-532-533-537.

&&

11
Hazardous weather outlook, Aug 9, 3:10 AM MDT, 13 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
310 AM MDT Thu Aug 9 2018

NMZ501>540-101100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
310 AM MDT Thu Aug 9 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms are expected across New Mexico
this afternoon through the overnight hours. Storm motion will be slow
and enough instability will exist for heavy rainfall. Flash flooding
will be possible, especially on areas that have received recent heavy
rains, as well as burn scars. A few severe storms are also possible
today, favoring areas in the vicinity of the central highlands.
Large hail and damaging winds are the main threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Widespread showers and thunderstorms will continue on Friday. Locally
heavy rain and flash flooding is possible, especially where soils are
saturated.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts, flooding, hail
and strong wind gusts through the National Weather Service
Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637.
You can also submit storm reports and photos on our Facebook page or
via Twitter using the hashtag nmwx.

34

In the hours before

Special weather statement, Aug 9, 4:18 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
418 PM MDT THU AUG 9 2018

NMZ528-092245-
Far Northeast Highlands-
418 PM MDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA AND SOUTH
CENTRAL COLFAX COUNTIES UNTIL 445 PM MDT...

At 418 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Ocate, or 14 miles north of Wagon Mound, moving
southeast at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of northeastern Mora
and south central Colfax Counties.

This includes Interstate 25 between Mile Markers 392 and 404.

&&

LAT...LON 3616 10453 3599 10479 3611 10487 3613 10487
      3613 10488 3617 10491 3617 10490 3614 10486
      3615 10485 3619 10489 3622 10490 3632 10476
TIME...MOT...LOC 2218Z 320DEG 7KT 3621 10479

44
Special weather statement, Aug 9, 4:22 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
422 PM MDT THU AUG 9 2018

NMZ528-531-092245-
Far Northeast Highlands-Harding County-
422 PM MDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARDING...
NORTHEASTERN MORA AND SOUTH CENTRAL COLFAX COUNTIES UNTIL 445 PM
MDT...

At 422 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Abbott, or 12 miles southeast of Springer, moving
southwest at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of northwestern
Harding...northeastern Mora and south central Colfax Counties.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3633 10449 3625 10427 3603 10436 3616 10466
TIME...MOT...LOC 2222Z 026DEG 6KT 3623 10443

44
Special weather statement, Aug 9, 4:23 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
423 PM MDT THU AUG 9 2018

NMZ518-092300-
Santa Fe Metro Area-
423 PM MDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA FE COUNTY UNTIL 500
PM MDT...

At 422 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Cienega, or 12 miles southwest of Santa Fe. This storm was nearly
stationary.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Eldorado At Santa Fe, Lamy and La Cienega.

This includes the following highways...
 Interstate 25 between Mile Markers 270 and 279.
 Highway 285 between Mile Markers 285 and 287.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3549 10587 3540 10606 3554 10615 3563 10602
TIME...MOT...LOC 2222Z 142DEG 4KT 3553 10606

CA
Special weather statement, Aug 9, 4:26 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
426 PM MDT THU AUG 9 2018

NMZ510-516-517-092300-
San Juan Mountains-Upper Rio Grande Valley-Lower Chama River Valley-
426 PM MDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TAOS AND EAST
CENTRAL RIO ARRIBA COUNTIES UNTIL 500 PM MDT...

At 426 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Embudo, or 20 miles west of Taos, moving south at 15
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Rinconada.

This includes Highway 285 between Mile Markers 350 and 368.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3645 10598 3641 10580 3619 10584 3627 10611
TIME...MOT...LOC 2226Z 012DEG 15KT 3633 10594

CA
Special weather statement, Aug 9, 4:29 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
429 PM MDT THU AUG 9 2018

NMZ508-092300-
Southwest Mountains-
429 PM MDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CATRON COUNTY UNTIL
500 PM MDT...

At 429 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Pietown, or 11 miles northwest of Datil, moving south
at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Datil.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3433 10807 3435 10786 3408 10776 3408 10815
TIME...MOT...LOC 2229Z 352DEG 13KT 3427 10796

CA
Special weather statement, Aug 9, 4:31 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
431 PM MDT THU AUG 9 2018

NMZ508-092300-
Southwest Mountains-
431 PM MDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
500 PM MDT...

At 431 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles northwest of Magdalena, or 25 miles northeast of Datil, moving
southeast at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Alamo.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3442 10749 3442 10743 3434 10718 3411 10735
      3428 10759
TIME...MOT...LOC 2231Z 300DEG 11KT 3433 10746

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:09 PM MDTSpecial Weather StatementABQRoosevelt36 min
Aug 8, 6:12 PM MDTSpecial Weather StatementABQSan Miguel33 min
Aug 8, 6:14 PM MDTSpecial Weather StatementABQGuadalupe31 min
Aug 8, 6:18 PM MDTSevere Thunderstorm WarningABQMora, San Miguel42 min
Aug 8, 6:23 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance16 min
Aug 8, 6:26 PM MDTSpecial Weather StatementABQDe Baca49 min
Aug 8, 6:38 PM MDTSevere Thunderstorm WarningABQRoosevelt52 min
Aug 8, 6:54 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt36 min
Aug 8, 6:59 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel46 min
Aug 8, 7:03 PM MDTSevere Thunderstorm WarningABQRoosevelt27 min
Aug 8, 7:20 PM MDTSpecial Weather StatementABQDe Baca25 min
Aug 8, 7:22 PM MDTSevere Thunderstorm WarningABQRoosevelt53 min
Aug 8, 7:24 PM MDTSpecial Weather StatementABQQuay36 min
Aug 8, 7:32 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe118 min
Aug 8, 7:36 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay114 min
Aug 8, 7:44 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance46 min
Aug 8, 7:56 PM MDTSpecial Weather StatementABQDe Baca49 min
Aug 8, 8:14 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt20 min
Aug 8, 8:31 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe29 min
Aug 8, 8:40 PM MDTAreal Flood AdvisoryABQGuadalupe2 hr
Aug 8, 8:49 PM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Guadalupe, Quay, Roosevelt and 1 more116 min
Aug 8, 10:47 PM MDTAreal Flood AdvisoryABQGuadalupe118 min
Aug 9, 1:53 AM MDTFlash Flood WatchABQ24 hr
Aug 9, 1:20 PM MDTAreal Flood AdvisoryABQMora, San Miguel3 hr
Aug 9, 1:32 PM MDTAreal Flood AdvisoryABQTaos3 hr
Aug 9, 1:58 PM MDTFlash Flood WarningABQTaos3 hr
Aug 9, 2:28 PM MDTAreal Flood AdvisoryABQColfax, Taos3 hr
Aug 9, 2:30 PM MDTSpecial Weather StatementABQTaos30 min
Aug 9, 2:38 PM MDTSevere Thunderstorm WarningABQColfax, Taos14 min
Aug 9, 2:47 PM MDTAreal Flood AdvisoryABQColfax118 min
Aug 9, 2:55 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe51 min
Aug 9, 2:58 PM MDTFlash Flood WarningABQColfax75 min
Aug 9, 3:05 PM MDTFlash Flood WarningABQColfax3 hr
Aug 9, 3:06 PM MDTSevere Thunderstorm WarningABQSan Miguel54 min
Aug 9, 3:12 PM MDTSpecial Weather StatementABQ33 min
Aug 9, 3:15 PM MDTSpecial Weather StatementABQColfax45 min
Aug 9, 3:27 PM MDTSpecial Weather StatementABQTaos33 min
Aug 9, 3:31 PM MDTSevere Thunderstorm WarningABQColfax43 min
Aug 9, 3:44 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel31 min
Aug 9, 3:54 PM MDTSpecial Weather StatementABQTaos36 min
Aug 9, 3:56 PM MDTSpecial Weather StatementABQRio Arriba49 min
Aug 9, 4:06 PM MDTAreal Flood AdvisoryABQMcKinley114 min
Aug 9, 4:09 PM MDTSpecial Weather StatementABQCatron51 min
Aug 9, 4:12 PM MDTSpecial Weather StatementABQRio Arriba48 min
Aug 9, 4:18 PM MDTSpecial Weather StatementABQMora27 min
Aug 9, 4:22 PM MDTSpecial Weather StatementABQMora23 min
Aug 9, 4:23 PM MDTSpecial Weather StatementABQSanta Fe37 min
Aug 9, 4:26 PM MDTSpecial Weather StatementABQTaos34 min
Aug 9, 4:29 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 9, 4:29 PM MDTSpecial Weather StatementABQCatron31 min
Aug 9, 4:31 PM MDTSpecial Weather StatementABQSocorro29 min
Aug 9, 4:34 PM MDTSevere Thunderstorm WarningABQColfax, Mora56 min
Aug 9, 4:37 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora18 min
Aug 9, 4:43 PM MDTSpecial Weather StatementABQ32 min
Aug 9, 4:47 PM MDTAreal Flood AdvisoryABQRio Arriba3 hr
Aug 9, 4:57 PM MDTSpecial Weather StatementABQMora33 min
Aug 9, 5:01 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance3 hr
Aug 9, 5:03 PM MDTSpecial Weather StatementABQLos Alamos27 min
Aug 9, 5:07 PM MDTSevere Thunderstorm WarningABQMora39 min
Aug 9, 5:14 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
Aug 9, 5:16 PM MDTSpecial Weather StatementABQHarding29 min
Aug 9, 5:19 PM MDTSpecial Weather StatementABQBernalillo26 min
Aug 9, 5:32 PM MDTSpecial Weather StatementABQHarding28 min
Aug 9, 5:36 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance114 min
Aug 9, 5:39 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance37 min
Aug 9, 5:44 PM MDTSpecial Weather StatementABQCatron46 min
Aug 9, 5:49 PM MDTSpecial Weather StatementABQBernalillo26 min
Aug 9, 5:53 PM MDTSpecial Weather StatementABQTorrance37 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.